# SDR DALA2022101906769

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,883 hours, 29,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 1R. CORRECTIVE ACTION: PERFORMED SECTION 3 PERMANENT REPAIR REF. ER/A REVISION 2 603089 -14. (2454437)
